# SDR UIEA2019072604856

- Difficulty date: July 29, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 65,195 hours, 11,381 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Tee Fitting
- Condition: Damaged
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW T/E #5 FLAP TRACK O/B LOWER PANEL UPPER #1, #4 SUPPORT TEE BRACKETS (2EA) FOUND HOLE ELONGATED.( RHW T/E #5 FLAP O/B LOWER PANEL UPPER ATTACH #1 AND #4 SUPPORT TEE BRACKETS (2EA) REPLACED AND INSTALLED AS PER RI-57-50-13675 REV A. )
